# SDR AALA202106019023

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 32,351 hours, 13,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXTERIOR LIGHT INOPERATIVE AT AFT LOWER LH FUSELAGE. RELAMPED LIGHT IAW AMM 33-51-04, OPS CHECK GOOD.
